[A Case of Toxic Epidermal Necrolysis during Chemotherapy for Advanced Gastric Cancer].
Аннотация
A 52-year-old man was diagnosed with unresectable advanced gastric cancer, staged as cT4a(SE), N+, M1(H0, P0, CY1), Stage ⅣB. First-line chemotherapy with SOX plus nivolumab was initiated. Nivolumab was added from the second course. Six days after the first nivolumab dose, the patient developed a pruritic skin rash, diagnosed as Grade 2 drug eruption. Chemotherapy was continued with topical steroids and antihistamines. However, at the start of the 3 course, the rash worsened and was diagnosed as toxic epidermal necrolysis(TEN), prompting emergency hospitalization under dermatology care. At admission, approximately 80% of the body surface area showed epidermal detachment and erosions. The patient was treated with steroid pulse therapy, intravenous immunoglobulin(IVIg), and subsequent prednisolone therapy. Skin re- epithelialization was achieved after approximately 3 weeks. Cutaneous immune-related adverse events(irAEs)from immune checkpoint inhibitors(ICIs)are usually mild and manageable, but in rare cases, severe conditions such as TEN or Stevens- Johnson syndrome can occur. Prompt diagnosis and treatment in collaboration with dermatologists are crucial. We report this case with a literature review.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.